Inventiones mathematicae

, Volume 102, Issue 1, pp 235–266

Entropy at a weight-per-symbol and embeddings of Markov chains

Authors

  • Brian Marcus
    • IBM Almaden Research Center
    • Department of MathematicsUniversity of Washington
  • Selim Tuncel
    • IBM Almaden Research Center
    • Department of MathematicsUniversity of Washington
Article

DOI: 10.1007/BF01233428

Cite this article as:
Marcus, B. & Tuncel, S. Invent Math (1990) 102: 235. doi:10.1007/BF01233428

Copyright information

© Springer-Verlag 1990